# SDR ASAA2019082853518

- Difficulty date: August 25, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 43,518 hours, 13,024 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GOT ELEC AMBER LIGHT ON LANDING. GROUNDED - YES. PERFORMED BITE PROCEDURE FOUND STATIC INVERTER FAULT. PERFORMED FIM 24-31 TASK 801, FAULT CLEARED NO PREVIOUS HISTORY.
